PUMA
Istituto di Scienza e Tecnologie dell'Informazione     
Geatti L. Sugli automorfismi olomorfi di un dominio limitato omogeneo non simmetrico. In: Rendiconti di Matematica, vol. 2 (VII) pp. 475 - 497. Oderisi Gubbio, 1982.
 
 
Abstract
(English)
The unique non-symmetric bounded omogeneous domain of C4 is studied in this paper. Two bounded realizations are given, and the whole isotropy subgroup of a point is determined, describing, as a by-product, the entire group of holomorphic automorphisms of the domain.
Subject


Icona documento 1) Download Document PDF


Icona documento Open access Icona documento Restricted Icona documento Private

 


Per ulteriori informazioni, contattare: Librarian http://puma.isti.cnr.it

Valid HTML 4.0 Transitional